# SDR REXA201100448

- Difficulty date: July 17, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888D
- Aircraft time: 17,336 hours, 14,888 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Alignment
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR NOSE GEAR DISAGREE UNCLEAR IF EMERGENCY DECLARED FOUND NLG OLEO CENTERED/EXTENDED PROX SENSOR OUT OF ALIGNMENT.  ADJUSTED NLG OLEO CENTERED/EXTENDED PROX SENSOR (PS14GA) IAW CRJ 200 AMM 32-61-05 GEAR SWINGS C/W IAW AMM 32-30-00.  OPS CHECK GOOD.  OK FOR SERVICE.
